Geometric properties of extremal decompositions and estimates for the modulus of families of curves in an annulus

Research output: Contribution to journalArticle

Abstract

We study the geometric properties of the boundary for problems on extremal decomposition into two domains of an annulus or a rectangle with a barrier removed. Sharp estimates of moduli are proved for certain families of curves bending around the barrier in a canonical domain. Bibliography: 17 titles.

Original languageEnglish
Pages (from-to)1327-1340
Number of pages14
JournalJournal of Mathematical Sciences
Volume79
Issue number5
DOIs
StatePublished - 1996

Fingerprint Dive into the research topics of 'Geometric properties of extremal decompositions and estimates for the modulus of families of curves in an annulus'. Together they form a unique fingerprint.

  • Cite this